WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 380MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Back to Search Results |
| Model Number |
04.037.158S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: (b)(4).Manufacturing date: 01-nov-2017.Expiration date: 30-sep-2027.Part number: 04.037.158s, 11mm/130 deg ti cann tfna 380mm/right - sterile.Lot number: h489942 (sterile).Lot quantity: 6.Work order traveler met all inspection acceptance criteria.Inspection sheet, in-process/inspect dimensional/final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 14293 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.942.2, lock prong, 130 degree tfna, bp55.Lot number: l549359.Lot quantity: (b)(4).Purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended, bp55.Lot number: h316279.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from smalley dated 28-jun-2017 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive, bp58.Lot number: h475220.Lot quantity: (b)(4).Work order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part number: 21127, timoagri16.00, bp80.Lot number: h282099.Lot quantity: (b)(4) lbs.Certificate of test received from ati specialty materials dated 14-dec-2016 was reviewed and determined to be conforming.Lot summary report dated 23-jan-2017 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date a patient underwent the removal of a broken proximal femoral nailing system (tfna) nail and a total hip arthroplasty was performed.The procedure was completed successfully.Concomitant device reported: tfna screw (part # 04.038.085s, lot # unknown, quantity 1).Unknown locking screw (part # unknown, lot # unknown, quantity unknown).This report is for one (1) 11mm/130 deg ti cann tfna 380mm/right - sterile.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5: updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Updated event description: it was reported that on an unknown date, patient show up in office complaining of hip pain and the x-ray showed a broken tfna nail and underwent removal and a total hip arthroplasty was performed.Procedure was completed successfully.Patient status was unknown.Concomitant device reported: tfna screw (part # 04.038.085s, lot # unknown, quantity 1).Unknown locking screw (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) device.